# SDR SIMA200926103

- Difficulty date: September 13, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 14,362 hours, 13,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 25.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED AND INSTALLED REPAIR DOUBLER FILLER AND SHIM AT LEFT OMEGA BEAM AT FRAME 25 IAW EMB 145 SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
